MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S5 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was presented with 30 degrees of hyperextension.Revised with a srom hinge system and attune rev rp tray.Doi: (b)(6) 2012.Dor: (b)(6) 2021.Left knee.
 
Event or Problem Description
Additional information was received stated the following: a.Was there any reported malposition of components that led to the instability? b.Were any components undersized on the primary surgery that led to the instability? c.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? answers: a) no.B) no.C) no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP CV TB/IN S5 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12518444
Report Number1818910-2021-20864
Device Sequence Number20127145
Product Code NJL
UDI-Device Identifier10603295240914
UDI-Public10603295240914
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2051
Device Catalogue Number962051
Device Lot Number3395465
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN).; MBT CEM KEEL TIB TRAY SZ4.; PFC SIGMARP CV TB/IN S5 10.0.; SIZE 5 CR SIGMA FEMUR.; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); MBT CEM KEEL TIB TRAY SZ4; PFC SIGMARP CV TB/IN S5 10.0; SIZE 5 CR SIGMA FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR